# SDR DALA1024059886

- Difficulty date: September 24, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 58,160 hours, 59,543 cycles
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Bs 370-427
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CORROSION ON FWD CARGO DOOR CUT OUT LOWER PAN BETWEEN BS 370 AND BS 427. REPAIRED IAW SRM 51-30-2, SRM 53-13-2 FIG 2, SRM 51-10-4, SRM 53-30-5 PAGE 224.
